# SDR ABXA040129

- Difficulty date: March 18, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,270 hours, 26,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 58911231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX HAD CORROSION AT LEFT BUTT LINE 8, STA 850.  REPAIRED AREA IAW REA D857-48869MR.
